# SDR VNAA2020012299906

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 12,504 hours, 11,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME CORRODED AT STR 27 AFT SIDE. REMOVED CORRODED FRAME SEGMENT AT FS 349.00 FROM STRINGER L23 TO R24 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.   INSTALLED NEW SERVICEABLE FRAME SEGMENT IAW  SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED NEW SERVICEABLE FS 349.00 LOWER FRAME SEGMENT IAW SRM 51-40-11-001-001-A01.
